# SDR HEEA0014706

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N131AE
- Make and model: Bolkms BO105S
- Aircraft serial: S787
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Indicator
- Part number: 90321022
- Condition: Fluctuates
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AND SUPPLY NEEDLES FLUCTUATES.
